# SDR F3LA2011100400681

- Difficulty date: October 3, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N952FR
- Make and model: Airbus A319-112
- Aircraft serial: 4204
- Aircraft time: 35,557 hours, 1,469 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 1 Slat
- Component: Slat, Airbus
- Component part number: D5746091003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NR 36183,  DENT ON THE L/E RT NR 1 SLAT IS BEYOND LIMITS.  REPAIRED NR 1 RT SLAT PER SRM 57-40-00 PB201 , PARAGRAPH 5.D.3, FIGURE 204 SHEET 6.
